# SDR CALA2021031900329

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347041821900
- Condition: Corroded
- Location: Frm 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FR C63 STR 41R TO STR 42R HAS CORROSION AND BARE METAL DOT HN-23 PE HAECO NON ROUTINE 24672/9298672 REMOVED AND REPLACED STR 42R IAW A320 SRM 51-42-11 PARA 2E & F, STRINGER 41R WAS REPLACED ON N/R 24667 FR60-64 & SRM 51-72-11. C AT A REPAIR REMOVED DOT HN-23
